C*-seminorms generated by families of biweights on partial *-algebras

Risultato della ricerca: Chapter

Abstract

The construction of C*-seminorms linked to families of biweights (i.e. positive sesquilinear forms which allow a GNS-like construction) and their properties are discussed.
Lingua originaleEnglish
Titolo della pubblicazione ospiteBollettino di Matematica pura ed applicata
Pagine11-19
Numero di pagine9
Volume2010
Stato di pubblicazionePublished - 2010

Fingerprint

Entra nei temi di ricerca di 'C*-seminorms generated by families of biweights on partial *-algebras'. Insieme formano una fingerprint unica.

Cita questo